Alert archive / North Carolina / Flash Flood Warnings in 2019

Flash Flood Warning 4, NWS Raleigh, NC

April 15, 2019Wake County, North Carolina

NWS Raleigh, NC issued this flash flood warning at Apr 15, 2019, 1:24 AM EDT for Wake County, North Carolina. It was in force for 80 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 15, 2019, 1:24 AM EDT (05:24 UTC)
Expired
Apr 15, 2019, 2:44 AM EDT
In force
80 min
Issued by
NWS Raleigh, NC
Area
Storm-based polygon
Flood severity
None

County Wake County, NC

The radar

The Raleigh/Durham radar (KRAX), 19 km from the middle of the area, began a volume at 05:24 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 15, 1:40 AM EDTFLASH FLOOD2 Sse Raleigh, NCFLOODING IN RALEIGH AT THE FOLLOWING INTERSECTIONS: W PEACE ST AND CAPITAL BLVD, GLENWOOD AVE AND W PEACE ST, ATLANTIC AVE AND HODGES ST.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 16 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Greensboro/Hi Pt, NC (KGSO), launched 00:00Z, 5.4 hours before the alert went out and 123 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Greensboro/Hi Pt, NC at 00:00Z on 2019-04-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 558 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Greensboro/Hi Pt, NC at 00:00Z on 2019-04-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 278 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
558 J/kg
Mixed-layer CIN
-2 J/kg
Mixed-layer LCL
847 m above ground
0-6 km bulk shear
71 kt
0-1 km storm-relative helicity
278 m²/s²
0-3 km storm-relative helicity
329 m²/s²
Significant tornado parameter
0.9
Supercell composite
8.2

Open this sounding in Storm Lab

The text

As transmitted.

880 
WGUS52 KRAH 150524
FFWRAH
NCC183-150830-
/O.NEW.KRAH.FF.W.0004.190415T0524Z-190415T0830Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Raleigh NC
124 AM EDT MON APR 15 2019

The National Weather Service in Raleigh has issued a

* Flash Flood Warning for...
  Central Wake County in central North Carolina...

* Until 430 AM EDT

* At 123 AM EDT, Doppler radar indicated training thunderstorms that
  were continuously redeveloping across the warned area. Flash 
  flooding is expected to begin shortly in Raleigh and surrounding 
  communities.

* Some locations that will experience flooding include...
  Raleigh, Cary, Wake Forest, Garner, Fuquay-Varina, Apex, Holly
  Springs, Knightdale, Rolesville and Lake Wheeler.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the 
dangers of flooding. Excessive runoff from the heavy rain will cause 
flash flooding of creeks and streams, roads, low lying and poor 
drainage areas. Do not drive your vehicle into areas where water 
covers the road. 

Flood waters will also threaten some homes and businesses. If you 
are experiencing flooding or live in a flood prone area, move to 
higher ground.

&&

LAT...LON 3598 7843 3594 7839 3593 7837 3555 7868
      3555 7881 3567 7886 3603 7857

$$

10
2 follow-up statements
117 
WGUS72 KRAH 150542
FFSRAH

Flash Flood Statement
National Weather Service Raleigh NC
142 AM EDT MON APR 15 2019

NCC183-150830-
/O.CON.KRAH.FF.W.0004.000000T0000Z-190415T0830Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Wake NC-
142 AM EDT MON APR 15 2019

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 430 AM EDT FOR
CENTRAL WAKE COUNTY...

At 140 AM EDT, Doppler radar indicated a line of thunderstorms that 
were continuously redeveloping and producing flooding over the 
warned area. Area creeks and streams will likely continue to rise 
after the rain ends. Portions of East Raleigh are the most likely to 
experience flash flooding. 

Some locations that will experience flooding include...
Raleigh, Cary, Wake Forest, Garner, Knightdale, Rolesville, Lake
Wheeler, Lake Benson and Falls Lake.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Be 
especially cautious at night when it is harder to recognize the 
dangers of flooding.

Excessive runoff from the heavy rain will cause flash flooding of
creeks and streams, roads, low lying and poor drainage areas. Do not
drive your vehicle into areas where water covers the road. Many roads
and intersections in the area will quickly flood. 

&&

LAT...LON 3598 7843 3594 7839 3593 7837 3561 7863
      3572 7882 3573 7881 3603 7856

$$

10
984 
WGUS72 KRAH 150644
FFSRAH

Flash Flood Statement
National Weather Service Raleigh NC
244 AM EDT MON APR 15 2019

NCC183-150653-
/O.CAN.KRAH.FF.W.0004.000000T0000Z-190415T0830Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Wake NC-
244 AM EDT MON APR 15 2019

...THE FLASH FLOOD WARNING FOR CENTRAL WAKE COUNTY IS CANCELLED...

The heavy rain has ended and waters are receding. Flooding is no 
longer expected to pose a threat, however area creeks and streams 
may still continue to rise as a result of the heavy rain. Please 
continue to heed any remaining road closures. Turn around, don't 
drown when encountering flooded roadways.

LAT...LON 3598 7843 3594 7839 3593 7837 3561 7863
      3572 7882 3573 7881 3603 7856

$$

10

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Raleigh, NC wrote its last area forecast discussion before this flash flood warning went out at Apr 15, 12:48 AM EDT, 36 minutes earlier.

Area forecast discussion, Apr 15, 12:48 AM EDT, 36 minutes before
Area Forecast Discussion
National Weather Service Raleigh NC
1248 AM EDT Mon Apr 15 2019

.SYNOPSIS...
A cold front will cross central NC tonight, with following high
pressure that will build overhead through early this week.

&&

.NEAR TERM /THROUGH TONIGHT/...
As of 810 PM Sunday...

The Tornado Watch expired at 800 PM. The current boundary layer over
central and eastern NC supports the expected lull in convective
activity we are experiencing. The main cold front was pushing east
into the Mountains with an associated QLCS. The line of storms
extended from Tri Cities Tennessee south to Asheville, moving east
at 25-30 mph. It appears that the higher dew points and associated
instability will be enough to allow the line to strengthen as it
pushes out from the Foothills into the Piedmont in the next few
hours. The frontal forcing may very well pose a primary risk of
strong to damaging wind gusts and embedded mesovortices/isolated
tornadoes as the line affects the Triad region before midnight. We
will have to wait and see if another Watch will be needed, but it
appears likely (70 percent or so). The line should progress across
much of the region overnight, exiting the I-95 corridor well before
daybreak. Then, windy and much cooler and less humid for Monday!

&&

.SHORT TERM /TUESDAY THROUGH THURSDAY NIGHT/...
As of 1245 AM Monday...

Quiet weather to start the long term with high pressure over central
NC and then gradually sliding southeastward and out to sea.
Temperatures will start out cold Tuesday morning with lows in the
mid 30s to low 40s. This will bring a chance of frost to the usually
cold areas, portions of the NW Piedmont and VA border counties. The
high will then bring a warming trend to the area as southwesterly
return flow presides over the area. Expect temperatures near 70
degrees Tuesday warming into the upper 70s to low 80s for Wednesday
and Thursday. No precipitation is expected.

&&

.LONG TERM /FRIDAY THROUGH SUNDAY/...
As of 1245 AM Monday...

Friday, precipitation chances will begin to increase from west to
east as the next low pressure system approaches. A fair amount of
uncertainty with regards to the model representation of the upper
level pattern and then handling of a cutoff upper low. Current GFS
has the low much further south as opposed to the ECMWF but as far as
the actual surface frontal passage is concerned, there is actually
pretty good agreement on a Friday evening/Friday night passage but
rain out ahead of the front could start as early as Friday morning.
The bulk of the precipitation should move through the CWA by 12Z
Saturday but with high PW values and very tropical like soundings,
expect some heavy rainfall amounts with this system with a couple of
inches possible, which could present some flooding issues especially
since this looks like a fairly slow moving frontal system as it
translates from west to east with the possibility for many training
storms. Once the main front moves through attention will turn to any
lingering convection associated with the upper low, which again will
depend on the final position. This activity could causing lingering
showers through Sunday evening. For temperatures, mid to upper 70s
expected on Friday, cooling off to the upper 60s to low 70s for the
weekend.

&&

.AVIATION /18Z SUNDAY THROUGH FRIDAY/...
As of 300 PM Sunday...

Mainly VFR conditions --with some lingering MVFR ones in ceilings at
GSO/INT-- with a breezy sly surface wind and amidst scattered
showers and storms, will prevail through this afternoon. MVFR
ceilings are likely to redevelop throughout cntl NC tonight, along
with the passage of another band or two of showers and storms with
strong/damaging winds and isolated tornadoes, between 00Z-05Z at
Piedmont sites and 02-07Z at FAY and RWI. A cold front will then
sweep the preceding convection ewd and cause surface winds to veer
to wnwly, with clearing skies. As cold air continues to spill across
cntl NC behind the front on Mon, and as the mixed layer deepens with
diurnal heating, wnwly wind gusts will peak between 25-30 kts -
strongest north.

Outlook: High pressure and VFR conditions will prevail through mid
to late week, followed by a chance of stratus in increasingly moist
sly flow Thu night-Fri morning, and another round of showers and
storms Fri-Fri evening.

&&

.RAH WATCHES/WARNINGS/ADVISORIES...
None.

&&

SYNOPSIS...Badgett/MWS
NEAR TERM...Badgett/MWS
SHORT TERM...Ellis
LONG TERM...Ellis
AVIATION...Badgett/MWS
Hazardous weather outlook, Apr 15, 12:55 AM EDT, 29 minutes before
Hazardous Weather Outlook...UPDATED
National Weather Service Raleigh NC
1255 AM EDT Mon Apr 15 2019

NCZ007-008-021>025-038>041-073>077-083>086-151100-
Person-Granville-Forsyth-Guilford-Alamance-Orange-Durham-Davidson-
Randolph-Chatham-Wake-Stanly-Montgomery-Moore-Lee-Harnett-Anson-
Richmond-Scotland-Hoke-
1255 AM EDT Mon Apr 15 2019

...TORNADO WATCH 72 IN EFFECT UNTIL 5 AM EDT EARLY THIS MORNING...

This Hazardous Weather Outlook is for central North Carolina.

.DAY ONE...Rest of Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Tornado Watch.

In addition, heavy downpours will lead to extensive ponding of water
on the roads and street flooding.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Patchy frost will be possible late Monday night, mostly in outlying
areas.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report any severe weather to the NWS in
Raleigh.

NCZ009>011-026>028-042-043-151100-
Vance-Warren-Halifax-Franklin-Nash-Edgecombe-Johnston-Wilson-
1255 AM EDT Mon Apr 15 2019

...TORNADO WATCH 73 IN EFFECT UNTIL 7 AM EDT THIS MORNING...

This Hazardous Weather Outlook is for central North Carolina.

.DAY ONE...Rest of Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Tornado Watch.

In addition, heavy downpours will lead to extensive ponding of water
on the roads and street flooding.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Tornado Watch.

Patchy frost will be possible late Monday night, mostly in outlying
areas.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report any severe weather to the NWS in
Raleigh.

NCZ078-088-089-151100-
Wayne-Cumberland-Sampson-
1255 AM EDT Mon Apr 15 2019

This Hazardous Weather Outlook is for central North Carolina.

.DAY ONE...Rest of Tonight.

A few strong thunderstorms are possible overnight. Wind gusts over 50
mph and small hail may occur. In addition, heavy downpours will lead
to extensive ponding of water on the roads and street flooding.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Patchy frost will be possible late Monday night, mostly in outlying
areas.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Special weather statement, Apr 15, 12:23 AM EDT, 1 hour 1 minute before
Special Weather Statement
National Weather Service Raleigh NC
1223 AM EDT MON APR 15 2019

NCZ008-025-026-041-150500-
Franklin NC-Durham NC-Wake NC-Granville NC-
1223 AM EDT MON APR 15 2019

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN GRANVILLE...
NORTHWESTERN WAKE...SOUTHEASTERN DURHAM AND WEST CENTRAL FRANKLIN
COUNTIES UNTIL 100 AM EDT...

At 1222 AM EDT, Doppler radar was tracking a strong thunderstorm over
Rdu International, or near Raleigh, moving northeast at 55 mph.

Wind gusts up to 50 mph will be possible with this storm.

Locations impacted include...
Raleigh, Cary, Creedmoor, Wake Forest, Franklinton, Rdu
International, Morrisville, Youngsville, Falls Lake State Rec Area
and William B Umstead State Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Seek shelter in a nearby building or vehicle. Wind gusts as high as
50 mph are capable of knocking down small or weakened trees and
blowing around trash cans, potted plants, lawn furniture and other
light outdoor objects.

&&

A tornado watch remains in effect until 500 AM EDT for central North
Carolina.

LAT...LON 3619 7851 3618 7851 3618 7849 3617 7848
      3617 7847 3616 7846 3617 7845 3616 7843
      3608 7833 3576 7870 3587 7888 3621 7864
TIME...MOT...LOC 0422Z 218DEG 46KT 3589 7873

BAH
Special weather statement, Apr 15, 12:35 AM EDT, 49 minutes before
Special Weather Statement
National Weather Service Raleigh NC
1235 AM EDT MON APR 15 2019

NCZ021-038-150515-
Forsyth NC-Davidson NC-
1235 AM EDT MON APR 15 2019

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN FORSYTH AND
NORTHERN DAVIDSON COUNTIES UNTIL 115 AM EDT...

At 1234 AM EDT, Doppler radar was tracking a strong thunderstorm over
Cooleemee, or 7 miles south of Mocksville, moving northeast at 50
mph.

Wind gusts of 50 to 55 mph will be possible with this storm. This
storm is displaying some rotation. A warning may be needed
shortly with this storm.

Heavy rain and minor flooding will also be possible with this storm.

Locations impacted include...
Winston-Salem, High Point, Lexington, Thomasville, Kernersville,
Clemmons, Arcadia, Welcome and Sedge Garden.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Seek shelter in a nearby building or vehicle. Wind gusts as high as
50 mph are capable of knocking down small or weakened trees and
blowing around trash cans, and other light outdoor objects.

&&

LAT...LON 3584 8048 3583 8046 3584 8045 3583 8043
      3585 8042 3584 8039 3586 8039 3588 8042
      3589 8041 3589 8037 3596 8038 3599 8042
      3618 8009 3597 8004 3591 8005 3574 8046
      3577 8045 3579 8048 3581 8047 3583 8049
TIME...MOT...LOC 0434Z 240DEG 44KT 3579 8056

WSS
Special weather statement, Apr 15, 12:48 AM EDT, 36 minutes before
Special Weather Statement
National Weather Service Raleigh NC
1248 AM EDT MON APR 15 2019

NCZ008-025-026-041-150515-
Franklin NC-Durham NC-Wake NC-Granville NC-
1248 AM EDT MON APR 15 2019

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN GRANVILLE...
NORTHWESTERN WAKE...SOUTHEASTERN DURHAM AND WEST CENTRAL FRANKLIN
COUNTIES UNTIL 115 AM EDT...

At 1248 AM EDT, Doppler radar was tracking a strong thunderstorm over
Cary, moving northeast at 55 mph.

Wind gusts up to 50 mph will be possible with this storm.

Locations impacted include...
Raleigh, Cary, Wake Forest, Franklinton, Rdu International,
Morrisville, Rolesville, Youngsville, Falls Lake State Rec Area and
William B Umstead State Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Seek shelter in a nearby building or vehicle. Wind gusts as high as
50 mph are capable of knocking down small or weakened trees and
blowing around trash cans, potted plants, lawn furniture and other
light outdoor objects.

&&

A tornado watch remains in effect until 500 AM EDT for central North
Carolina. A tornado watch also remains in effect until 700 AM EDT for
central North Carolina.

LAT...LON 3570 7873 3580 7890 3616 7859 3615 7842
      3604 7834
TIME...MOT...LOC 0448Z 218DEG 49KT 3579 7877

BAH
Special weather statement, Apr 15, 12:58 AM EDT, 26 minutes before
Special Weather Statement
National Weather Service Raleigh NC
1258 AM EDT MON APR 15 2019

NCZ040-041-076-077-150600-
Lee NC-Chatham NC-Harnett NC-Wake NC-
1258 AM EDT MON APR 15 2019

...A STRONG THUNDERSTORM WILL AFFECT WESTERN HARNETT...LEE...
SOUTHWESTERN WAKE AND EASTERN CHATHAM COUNTIES UNTIL 200 AM EDT...

At 1257 AM EDT, Doppler radar was tracking an area of strong
thunderstorms west of Lillington and east of Sanford, moving
northeast at 50 mph.

Wind gusts up to 50 mph will be possible with this storm.

Heavy rain and minor flooding will also be possible with this storm.

Locations impacted include...
Raleigh, Cary, Sanford, Lillington, Garner, Fuquay-Varina, Angier,
Apex, Holly Springs and Morrisville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Seek shelter in a nearby building or vehicle. Wind gusts as high as
50 mph are capable of knocking down small or weakened trees and
blowing around light outdoor objects.

Locally heavy rain will quickly reduce visibility and result in
ponding of water on roadways. Drivers are urged to slow down and use
extra caution to avoid hydroplaning.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

A tornado watch remains in effect until 500 AM EDT for central North
Carolina. A tornado watch also remains in effect until 700 AM EDT for
central North Carolina.

LAT...LON 3529 7920 3531 7919 3534 7925 3539 7928
      3587 7895 3586 7887 3566 7853 3520 7907
      3519 7910
TIME...MOT...LOC 0457Z 211DEG 42KT 3540 7898

10
Special weather statement, Apr 15, 12:59 AM EDT, 25 minutes before
Special Weather Statement
National Weather Service Raleigh NC
1259 AM EDT MON APR 15 2019

NCZ009>011-026-150530-
Franklin NC-Vance NC-Warren NC-Halifax NC-
1259 AM EDT MON APR 15 2019

...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN VANCE...WARREN...
NORTHWESTERN HALIFAX AND NORTH CENTRAL FRANKLIN COUNTIES UNTIL 130 AM
EDT...

At 1258 AM EDT, Doppler radar was tracking a strong thunderstorm near
Kittrell, or 7 miles southeast of Henderson, moving northeast at 55
mph.

Wind gusts up to 50 mph will be possible with this storm.

Locations impacted include...
Henderson, Warrenton, Norlina, Littleton, Kittrell, Macon, Ingleside,
Gillburg, Afton and South Henderson.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Seek shelter in a nearby building or vehicle. Wind gusts as high as
50 mph are capable of knocking down small or weakened trees and
blowing around trash cans, potted plants, lawn furniture and other
light outdoor objects.

&&

A tornado watch remains in effect until 500 AM EDT for central North
Carolina. A tornado watch also remains in effect until 700 AM EDT for
central North Carolina.

LAT...LON 3651 7790 3650 7782 3649 7779 3647 7777
      3611 7831 3625 7847 3655 7814 3654 7790
TIME...MOT...LOC 0458Z 227DEG 48KT 3624 7833

BAH
Special weather statement, Apr 15, 1:15 AM EDT, 9 minutes before
Special Weather Statement
National Weather Service Raleigh NC
115 AM EDT MON APR 15 2019

NCZ008>010-025-026-041-150615-
Franklin NC-Vance NC-Durham NC-Wake NC-Warren NC-Granville NC-
115 AM EDT MON APR 15 2019

...A STRONG THUNDERSTORM WILL AFFECT VANCE...WESTERN WARREN...CENTRAL
GRANVILLE...CENTRAL WAKE...SOUTHEASTERN DURHAM AND FRANKLIN COUNTIES
UNTIL 215 AM EDT...

At 114 AM EDT, Doppler radar was tracking an area of strong
thunderstorms from Raleigh to Lake Gaston, moving northeast at 55
mph.

Wind gusts up to 50 mph will be possible with this storm.

Heavy rain and minor flooding will also be possible with this storm.

Locations impacted include...
Raleigh, Durham, Cary, Henderson, Oxford, Creedmoor, Louisburg, Wake
Forest, Garner and Butner.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Seek shelter in a nearby building or vehicle. Wind gusts as high as
50 mph are capable of knocking down small or weakened trees and
blowing around light outdoor objects.

Locally heavy rain will quickly reduce visibility and result in
ponding of water on roadways. Drivers are urged to slow down and use
extra caution to avoid hydroplaning.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

A tornado watch remains in effect until 500 AM EDT for central North
Carolina. A tornado watch also remains in effect until 700 AM EDT for
central North Carolina.

LAT...LON 3565 7854 3586 7890 3654 7856 3654 7826
      3623 7835 3623 7810
TIME...MOT...LOC 0514Z 216DEG 50KT 3586 7858

10

The office that day

Everything else NWS Raleigh, NC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 14, 10:53 PM EDTSpecial Weather StatementRAHDavidson, Guilford52 min
Apr 14, 11:36 PM EDTSpecial Weather StatementRAHForsyth54 min
Apr 15, 12:23 AM EDTSpecial Weather StatementRAHWake37 min
Apr 15, 12:35 AM EDTSpecial Weather StatementRAHDavidson40 min
Apr 15, 12:42 AM EDTTornado WarningRAHDavidson, Forsyth33 min
Apr 15, 12:48 AM EDTSpecial Weather StatementRAHWake27 min
Apr 15, 12:58 AM EDTSpecial Weather StatementRAHLee62 min
Apr 15, 12:59 AM EDTSpecial Weather StatementRAHWarren31 min
Apr 15, 1:03 AM EDTAreal Flood AdvisoryRAHWake3 hr
Apr 15, 1:06 AM EDTSevere Thunderstorm WarningRAHDavidson, Forsyth, Guilford, Randolph39 min
Apr 15, 1:10 AM EDTSevere Thunderstorm WarningRAHFranklin, Halifax, Vance, Warren35 min
Apr 15, 1:15 AM EDTSpecial Weather StatementRAHFranklin, Granville, Vance, Wake60 min
Apr 15, 1:16 AM EDTSevere Thunderstorm WarningRAHHarnett, Johnston, Wake44 min
Apr 15, 1:24 AM EDTSevere Thunderstorm WarningRAHFranklin, Wake51 min
Apr 15, 1:39 AM EDTSpecial Weather StatementRAHMontgomery, Stanly51 min
Apr 15, 1:43 AM EDTSevere Thunderstorm WarningRAHFranklin, Halifax, Warren47 min
Apr 15, 1:46 AM EDTSpecial Weather StatementRAHGuilford44 min
Apr 15, 1:48 AM EDTSevere Thunderstorm WarningRAHFranklin, Halifax, Nash, Wake42 min
Apr 15, 2:14 AM EDTSpecial Weather StatementRAHMoore, Richmond46 min
Apr 15, 2:27 AM EDTSevere Thunderstorm WarningRAHChatham, Lee, Moore, Randolph33 min
Apr 15, 2:28 AM EDTSevere Thunderstorm WarningRAHHalifax17 min
Apr 15, 2:43 AM EDTSpecial Weather StatementRAHEdgecombe, Halifax, Wilson62 min
Apr 15, 3:01 AM EDTSpecial Weather StatementRAHChatham, Durham, Harnett, Lee44 min
Apr 15, 3:13 AM EDTSevere Thunderstorm WarningRAHHarnett, Lee14 min
Apr 15, 3:38 AM EDTSpecial Weather StatementRAHFranklin, Wake, Warren52 min
Apr 15, 4:23 AM EDTSpecial Weather StatementRAHWarren22 min

Nearby

Flash Flood Warnings in North Carolina, 2019Every flash flood warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.